# SDR SWI2025F00770

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 42,016 hours, 32,606 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING AND CAUTION MESSAGE IN FLIGHT. PERFORMED QRH PROCEDURE SUCCESSFULLY.  (FLIGHT 6447 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30398967 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED MDC, FOUND B1-349536, ALSO FOUND LEAK EVENT HISTORY CH A 141 AT 27% AND CH B 142 AT 24%. PERFORMED LEAK CHECK OF LH PACK IN REFERENCE TO AMM 21-53-00, FOUND AIR COMING FROM LH FLOW CONTROL VALVE. SEE CP 30402541 FOR R/R OF LH FLOW CONTROL VALVE. DURING INSTALLATION OF LH FLOW CONTROL VALVE, FOUND LH INLET DUCT DAMAGED, SEE CP 30402545 FOR R/R OF DUCT. PERFORMED LEAK CHECK OF LH PACK SYSTEM IN REFERENCE TO AMM 21-53-00, LEAK CHECK GOOD AT THIS TIME. "
